# SDR V0XD20150217055

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 11097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320907
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364.00 AT STRINGER 26L CORRODED.  REMOVED & REPAIRED SECTION IAW REO 670-53-21-687 REV DATED 2012-08-03.
